# SDR FDEA200911274203

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 81,273 hours, 33,208 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GR HNDL UP, BOTH LT MAIN GR INDICTATORS WERE RED.  CHECKED VIEWING PORT AND DID NOT HAVE GOOD UPLOCK INDICATIONS.  REMOVED AND REPLACED LT MLG UP AND LATCHED PROX SENSOR.  AWAITING AVIONICS TO RUN WIRES.  STILL NEEDS ADJ/TEST AND GEAR SWING DUE TO DICREPANCY.  CONNECTED WIRES IAW REQUST ON LT MGD UP LATCH IAW SENSOR IAW AMM CH. 32-61-15-4 AND 32-61-15-5. CHECKS GOOD.  CLEANED VISUAL WINDOW TO SEE UPLOCK. PERFORMED GEAR SWING. CHECKS GOOD.  ALL INDICATIONS GOOD.
